Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 157043, 8 pages
http://dx.doi.org/10.1155/2013/157043
Research Article

Positive Solutions for Discrete Boundary Value Problems to One-Dimensional -Laplacian with Delay

Faculty of Science, Jiangsu University, Zhenjiang 212013, China

Received 23 April 2013; Accepted 20 June 2013

Academic Editor: Junjie Wei

Copyright © 2013 Linjun Wang and Xumei Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Linjun Wang and Xumei Chen, “Positive Solutions for Discrete Boundary Value Problems to One-Dimensional -Laplacian with Delay,” Journal of Applied Mathematics, vol. 2013, Article ID 157043, 8 pages, 2013. https://doi.org/10.1155/2013/157043.